Posted by: Boo | 2008-11-25

Strange period

Hi Doc
I have posted on this forum before regarding Postoval. I have another question now.

I normally have a 31 day cycle. I went to the dr last month (I have PCOS) and he decided to put me back on postoval for 2 months. I used Postoval before, and every time, this managed to put me back in a 28 day cycle.This time however, it did not work. On CD 22 and 23, I had brown spotting (this was on the 2nd and 3rd day of taking the red tablet) it then stopped. on CD28, 29 and 30, I had some more brown discharge. Up to today, I still did not have my normal period with bleeding and I am back on the hormone (white) tablet since Saterday (CD28) already. My breasts was very tender from Sunday up to yesterday. Today it is better. What can this be. Can it be hormonal? Will I skip this month or was the brown discharge like having my period? I hope you can assist with some info

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't really possible to predict what will happen. The irregular spotting may have been your 'period', but you will have to wait and see.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.